ok heres whats happening  

rm_coyote36uk 49M
21 posts
10/11/2005 12:02 pm

Last Read:
3/5/2006 9:27 pm

ok heres whats happening

last month i went to my neuro consultant and my meds for my epilepsy were upped!now unfortunately one of the side effect of this tablet is mood swings and it has become more apparent in the last few weeks it has become apparent that my body is reacting to this drug violently when it comes to the side effects!im depressed,confused and lost most of the time and my mouth runs away with me before my brain engages!this is not an excuse for my actions recently towards friends and fellow AdultFriendFinder members its more an insight into whats be going on!im usually the person people turn to for advice and help and ive been trying to do my best but now i know mentally and emotionally i cant its not right for me when i cant see any light at the end of my own tunnel to help myself no matter others!so i apologise to all the people i have hurt or misguided it wasnt intentional!im just not as strong as everyone thought i was!so just to end i hope i havent fucked things up so bad that ive destroyed things within my life but at this moment in time im unsure of that i hope to be better soon and be back sometime in the near future to everyone i wrote this because i care coy

Chele46H 50F

10/17/2005 4:43 pm

Hi Coy

Stop downing yourself - you have not given me any cause to feel you let me down when I've chatted to you, the very opposite in fact. Just now I'm having a tough time and you and some of my other friends have really been beacons of light for me to focus on rather than the gloom which could so easily envelope me.

But remember - this is a two way street, sometimes we need the consideration we show to others returned to us and if this is the time you need it, I'm happy to give some back.

Chele xx

grouchy68 49M

12/22/2005 10:05 am

Coy, From time to time we all need a little support. You have supported others so - for a change - let us show our support for you. Any time I have seen you in the chatroom and anytime I have spoken with you its always been with good humour and a witty sense of fun. I don't know anyone who has a bad word to say about you.

Give yourself time to get used to the medication. I am on meds for depression and probably will be for many years to come. Every change in my meds always brings about a change in my chemistry ... similar to the change you are going through now .. the transitional illnesses and side effects will pass and you will soon be wondering what prompted you to write this blog in the first place.

I cannot pretend to understand what you are going through - although I have friends with epilepsy. They are able to lead a full life and you will too. Believe me - if folks didn't like ya they wouldn't care enough to notice that you have been down.

Take it easy and if you ever want to talk about life, the universe and everything - gimme a shout.

Jonny_RottenGuy 45M

1/19/2006 8:02 am

Hey coy from what i know of you its all good. There are very few i can say this about but anytime i see you online your in good form and always willing to have fun and share a joke or 12. Just be yourself mate and try not to worry about things, only worry about the things you can change, not the things that cant be changed.

If you ever need someone to chat to Mac & Grouchy offered lol...only joking. You know where I am.
My rates are 1 hours = I box of Milk tray
2 hours = milk tray and all the beer i can drink

Take Care


Become a member to create a blog